Supercongruences for Apéry-like numbers
|Title:||Supercongruences for Apéry-like numbers||Authors:||Osburn, Robert
|Permanent link:||http://hdl.handle.net/10197/7813||Date:||Sep-2011||Abstract:||It is known that the numbers which occur in Apery's proof of the irrationality of zeta (2) have many interesting congruence properties while the associated generating function satisfies a second order differential equation. We prove supercongruences for a generalization of numbers which arise in Beukers' and Zagier's study of integral solutions of Apery-like differential equations.||Funding Details:||Science Foundation Ireland||Type of material:||Journal Article||Publisher:||Elsevier||Journal:||Advances in Applied Mathematics||Volume:||47||Issue:||3||Start page:||631||End page:||638||Copyright (published version):||2011 Elsevier||Keywords:||Apery-like numbers; Supercongruences; Modular-forms; Congruences; Equations||DOI:||10.1016/j.aam.2011.03.002||Language:||en||Status of Item:||Peer reviewed|
|Appears in Collections:||Mathematics and Statistics Research Collection|
Show full item record
This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.